Apr 10, 2003
In the past four years I have had IV drips of iron intravenously. My recent hemoglobin was 12 but my ferratin level was 11. The doctor won't do anything yet and has yet to find out about the reason for this. Do you have any suggestions? I'm always tired and the last two weeks I have been plagued of headaches. Thanks Peggy
Response from Dr. Frascino
Youve had IV drips of iron for 4 years and your doctor has yet to find out why. Do I have any suggestions? Oh yeah, find a more competent doctor! Headaches and fatigue are 2 very common symptoms of anemia. I assume thats why youve been getting the iron supplementation as well. Id suggest you see a Board-Certified hematologist for an evaluation.
This is an HIV information website. If you are HIV+ and need more specific advice, write back with more detailed information. If you are not HIV-positive, as I suspect, then the advice I gave above should suffice. Good luck.
is it chicken or egg?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.